# SDR CALA2025051304651

- Difficulty date: May 11, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 116,413 hours, 11,928 cycles
- Engine: Ge GE9090B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E1 ESN 900511 HAS EXPERIENCED AN INCREASE IN OIL CONSUMPTION. PL EASE ACCOMPLISH A SNIFF CHECK OF THE OIL FOR FUEL SMELL IN THE O IL SYSTEM, REF. AMM 12-13-01-200-003-002. ACCOMPLISH FIM 71-05 T ASK 805 STEPS D.(1) TO D.(3).ALSO PLEASE PERFORM TEST NO. 6 - PA RT-POWER LEAK CHECK WITH ALL THE DRAIN LINES BAGGED TO SEE IF AN Y OF THE CARBON SEALS ON THE AGB ARE LEAKING. STAY AT 70% N1 FOR 10 MINUTES BEFORE REDUCING BACK DOWN TO IDLE. IF THE GEARBOX SE ALS ARE INDEED LEAKING, CAP THE ASSOCIATED DRAIN LINES AND DIP F OR 25 CYCLES PER AMM 71-71-00-700-802-G00.  PLEASE REPORT ANY FI NDINGS OR ACTIONS WITHIN THIS LOG PAGE. ESCPP@UNITED.COM, 847-70 0-8324 OPT CARRIED BY ELB ACP'D SNIFF CHECK OF OIL PRE AND POST POWER RUNS. NO FUEL SMELL NOTED. ACP'D FIM 71-05 TASK 805 STEPS D(1)-(3). NO DEFECTED NOTED. BAGGED ALL DRAIN LINES FOR AGB FOR #1 ENG. PERFORMED PART POWER LEAK CHECK AT 70% N1 FOR 10 MIN. INSPECTED ALL BAGS. NO LEAKS NOTED. ALL BAGS DRY REF AMM 71-71-00-70-802-G00 & 71-00-00-700-806-G00. OIL QUANTITY STAYED THE SAME PRE AND POST POWER RUNS. RETURNED AC TO NORMAL CONFIG. ADD EMPLOYEE ADD EMP:U121006,282178
